MAUDE Adverse Event Report: BAXTER INTERNATIONAL, INC. DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL, INC. DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8043
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient's medication was prepared by pharmacy that required a 3-piece set be attached, it was then delivered to infusion pod.The nurse returned to the window with it to show that part of the line was broken and when she hung the bag there was saline leaking from the line.The set that was broken was 1c8043.Pharmacy took back the med and primed and attached a new three piece set.The nurse returned a second time and the same section on the 1c8043 set was again broken and leaking when she tried to infuse dose.Pharmacy primed and attached new 3 piece set in order for patient to receive dose.The third set did not fall apart.

Brand Name
DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL, INC.
25212 w. illinois route 120
round lake IL 60073
MDR Report Key8270045
Report Number8270045
Device Sequence Number1448558
Product Code FPA
UDI-Device Identifier00085412019994
UDI-Public(01)00085412019994
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/21/2018
Report Date (Section F) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1C8043
Device Catalogue Number1C8043
Device Lot Number(10)R18C02182
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/21/2018